Search Results

You are looking at 41 - 50 of 212 items for :

  • "Translation" x
  • Mathematics and Statistics x
  • Refine by Access: All Content x
Clear All
Studia Scientiarum Mathematicarum Hungarica
Authors: Muhammad Ahsan Binyamin, Junaid Alam Khan, Faira Kanwal Janjua, and Naveed Hussain

(Russia) Tr. Mat. Inst. Steklova , 226 ( 1999 ), Mat. Fiz. probl. Kvantovoi Teor. Polya, 27–35; translation in Proc. Steklov Inst. Math., , 226 (1999), 20 – 28 . [2] Bruce

Restricted access

coincidence of the Besov-Nikol’skii and Weyl-Nikol’skiis classes of functions . Vestnik Moskov. Univ. Ser. I Mat. Mekh. , 101 ( 4 ): 44 – 53 , 1992 . In Russian. Translation in Moscow Univ. Math. Bull ., 47 ( 4 ): 38 – 46 , 1992 . [25] M. K . Potapov

Restricted access

. Pol'kina , E. A. 2009 A criterion for the concircular mobility of quasi-Sasakian manifolds Math. Notes 86 349 – 356 10.1134/S0001434609090077 . translated from Mat. Zametki , 86 (2009

Restricted access

with flat normal connection Geom. Dedicata 81 19 – 31 10.1023/A:1005267821555 . [6] Magid , M. , Vrancken , L. 1999 Affine translation surfaces Result. Math. 35 134 – 144

Restricted access

] Szirmai , J. 2010 The densest translation ball packing by fundamental lattices in Sol space Beiträge Alg. Geom. (Contr. Alg. Geom.) 51 353 – 373

Restricted access

. 1977 C ∗ -algebras North-Holland Mathematical Library 15 North-Holland publishing Co. Amsterdam–New York–Oxford Translated from the French by F. Jellett

Restricted access

Existence of unitals in finite translation planes of order q 2 with a kernel of order q Geom. Dedicata 5 189 – 194 10.1007/BF00145956 . [14

Restricted access
Acta Mathematica Hungarica
Authors: Jesús M. Cabezas, Luisa M. Camacho, José R. Gómez, and Bakhrom A. Omirov

References [1] Ayupov , Sh. A. , Omirov , B. A. 2001 On some classes of nilpotent Leibniz algebras Sibirsk. Mat. Zh. 42 18 – 29 (in Russian); translation in Siberian Math. J

Restricted access

. 27 1395 – 1440 English: AMS Translations, Ser. 2 , 50 (1966), 189–234. [2] Manin , Ju. I. 1968 Correspondences, motives and monoidal

Restricted access

] M anuilov , V. M. and T roitsky , E. V. , Hilbert C*-modules , Translation of Mathematical Monograph , 226 , American Mathematical Society , Providence, RI , 2005 . [11

Restricted access